Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    3
  • views
    1279

Finally Giving In And Trying Claravis (Accutane)

OrangePill

468 views

My acne first started when I was a teenager. Initially I tried some different over the counter products. Near the end of high school I started on antibiotics. First Tetracycline, and then Minocycline, at some point Amoxicillin, probably some that I've forgotten, and until yesterday I was taking Bactrim. I was on the Bactrim for years. When I first started, it seemed like a miracle drug. It reminded me of when I first got on Minocycline. But like all of the rest, the efficacy eventually wore off.

Who knows what sort of damage I've done to my colon and eventually my chest got weird side effects. Splotches and red things and color changes, as if acne wasn't bad enough. Not that I can complain, things were always much worse without the antibiotics. For what seems like forever now, I've been using a combination of Salicylic Acid and Benzol Peroxide. I've wreaked havoc on my skin and between the chemicals, acne, and scarring, I'm a mess. Somehow I've coped with this, not that I'm without mechanisms for that.

Over the years I've seen a lot of different dermatologists. They've all had theories and things that that they wanted to try. After an unrelated appointment last summer I think I finally met a dermatologist that knows what she's doing. So last month I asked her to help me with my acne. Keep in mind that I'm in my thirties now. I've had moderate to severe acne for half of my life. There were good times, and bad times, and everything in between. So after all of this, I am finally giving in and trying Claravis (Accutane). I've always been weary of the side effects and disclaimers. But right now I feel like I have nothing to lose. I can't keep doing what I've done in the past. And without being overly dramatic, I feel like this is my last hope.

So today I took the orange pill.



2 Comments


Accutane will get rid all of that don't worry, at your age it should be more effective too, just prepare for the side effects that usually start at 2nd week, peace

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×